# SDR SWAA001371

- Difficulty date: July 25, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 18,927 hours, 16,890 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HOT OIL ODOR DETECTED IN CABIN WITH TAKEOFF THRUST APPLIED.  SHUT-OFF LT A/C PACK AND ODOR WENT AWAY.  DURING DESCENT AND LANDING TURN A/C PACK ON AND ODOR DID NOT APPEARED.  RAN LT A/C PACK.  NO DEFECT NOTED.  OIL QTY OK.
